Every Totally Umbilical Proper Slant Submanifold of a Kahler Manifold is Totally Geodesic

Sahin B.

RESULTS IN MATHEMATICS, vol.54, pp.167-172, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2009
  • Doi Number: 10.1007/s00025-008-0324-2
  • Title of Journal : RESULTS IN MATHEMATICS
  • Page Numbers: pp.167-172


We prove that there do not exist totally umbilical proper slant submanifolds in Kahler manifolds other than totally geodesic proper slant submanifolds.